# SDR AMTA200600156

- Difficulty date: March 9, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N305TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Activated
- Location: Ram Air Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK TRIP WILL NOT RESET.  PERFORMED BITE IAW FIM, FOUND LT PACK RAM AIR ACT FAULT.  RESET FAULT AND PERFORMED BITE TEST.  NO FAULTS NOTED, COULD NOT DUPLICATE.  (K)
